View : 16 Download: 0

Spasmodic dysphonia induced by valproic acid

Title
Spasmodic dysphonia induced by valproic acid
Authors
Oh J.Park K.D.Cho H.J.Choi K.G.Jung S.M.
Ewha Authors
최경규정성민박기덕오지영
SCOPUS Author ID
최경규scopus; 정성민scopus; 박기덕scopus; 오지영scopus
Issue Date
2004
Journal Title
Epilepsia
ISSN
0013-9580JCR Link
Citation
vol. 45, no. 7, pp. 880 - 881
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Valproic acid (VPA) is an antiepileptic drug (AED) with a broad spectrum of actions. The mechanisms that underlie VPA effects are not clearly elucidated, but may include enhancement of γ-aminobutyric acid (GABA)-mediated inhibition by increasing cerebral GABA levels. Transient extrapyramidal symptoms like parkinsonism have been reported with VPA treatment (1). The precise mechanism of these complications is not clear, although perturbations in basal ganglia neurotransmitters have been suggested. We experienced one case of spasmodic dysphonia in the course of treatment with VPA, which has not been described previously.
DOI
10.1111/j.0013-9580.2004.69603.x
Appears in Collections:
의학전문대학원 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE